MAUDE Adverse Event Report: REFER TO SECTION H10 MICRUSFRAME14 6MM X 15CM; NEUROVASCULAR EMBOLIZATION DEVICE

REFER TO SECTION H10 MICRUSFRAME14 6MM X 15CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR140615
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, medical history, race, and ethnicity were not provided.Procode: krd/hcg.(b)(4).Concomitant med products: prowler lpes microcatheter, dcb2 detachment control box.Initial reporter: the customer contact information was not provided.(b)(4).Complaint conclusion: a report was received that during a coil embolization of a gastroduodenal artery aneurysm (mfr140615/s13217), the 6 mm x 15 cm micrusframe14 thermo-mechanical detachable coil delivery system was inserted into the prowler lpes microcatheter, but resistance was felt at 5 centimeters (cm).The coil was unraveled when removed from the microcatheter.The coil was replaced with no report of consequence or impact to the patient.The procedure was completed successfully with no further issues or delay.The patient¿s vessel was heavily tortuous and moderately calcified.A dcb2 detachment control box was also used for the case.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and a constant flush was maintained.No visible product damage was noted prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.No further information was provided.The product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, there are circumstances of the procedure may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
A report was received that during a coil embolization of a gastroduodenal artery aneurysm (mfr140615/s13217), the 6 mm x 15 cm micrusframe14 thermo-mechanical detachable coil delivery system was inserted into the prowler lpes microcatheter, but resistance was felt at 5 centimeters (cm).The coil was unraveled when removed from the microcatheter.The coil was replaced with no report of consequence or impact to the patient.The procedure was completed successfully with no further issues or delay.The patient¿s vessel was heavily tortuous and moderately calcified.A dcb2 detachment control box was also used for the case.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and a constant flush was maintained.No visible product damage was noted prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product will not be returned for analysis.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information received indicated that the coil got stuck and could no longer advance at 5 centimeters (5 cm).The coil was still attached to the delivery system when removed.The user did not apply excessive force at any time during the case.The event did not result in a procedural delay.The associated prowler lpes microcatheter is not available for return.Initial reporter phone: (b)(6).Updated complaint conclusion: as reported by a healthcare professional, during a coil embolization of a gastroduodenal artery aneurysm, the 6mm x 15cm micrusframe14 thermo-mechanical detachable coil delivery system (mfr140615/s13217) was inserted into the prowler lpes microcatheter, but resistance was felt at 5 centimeters (cm) and the coil could no longer be advanced.The coil was still attached to the delivery system when removed from the microcatheter but was noted to be unraveled.The coil was replaced with no report of consequence or impact to the patient.The procedure was completed successfully with no further issues or delay.The patient¿s vessel was heavily tortuous and moderately calcified.A dcb2 detachment control box was also used for the case.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and a constant flush was maintained.No visible product damage was noted prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The associated prowler lpes microcatheter is not available for return.No further information was provided.The product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.With the limited information available and without the product and concomitant microcatheter available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, there are circumstances of the procedure may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
MICRUSFRAME14 6MM X 15CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
REFER TO SECTION H10
47709 fremont blvd
fremont CA 94538
MDR Report Key7363674
Report Number3008114965-2018-00578
Device Sequence Number1233016
Product Code KRD
UDI-Device Identifier10886704078005
UDI-Public10886704078005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberMFR140615
Device Lot NumberS13217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1